# SDR 2001F00255

- Difficulty date: August 2, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: PR1422
- Condition: Deteriorated
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM IND, CREW NOTED RIGHT WINDSHIELD NOISE.  DESCENDED AIRCRAFT.  NOISE CONTINUED UNTIL 12,000.  AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  RESEALED R1 WINDSHIELD LOWER EDGE THAT WAS DETERIORATED AND MISSING. PRESSURIZED AIRCRAFT.  LEAK CHECK OF WINDSHIELD GOOD.  (M)
